# SDR ABXA9900760

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 313
- Condition: Failed
- Location: Ldg Gear Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, GEAR DOOR OPEN LIGHT ILLUMINATED.  RECYCLED GEAR AND LIGHT WENT OUT.  CHECKED LANDING GEAR DOORS AND SWITCHES, NO DEFECTS NOTED.  RELAMPED THE OPEN DOOR LIGHT.
